# SDR NOCA05910

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: RDAX4406
- Part serial: 122178
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 15E PASSENGER DESCRIBED ELECTRICAL BURNING SMELL WHEN HEADSET PLUGGED INTO SEAT ARMREST.  REPLACED SEAT ELECTRONIC BOX.
